# SDR TRAX200700798

- Difficulty date: June 5, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 10,993 hours, 7,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT CLOSE AND LOCK PROPERLY, DOOR APPEARS TO BE OUT OF RIG AFT ASSY HAS CROSS OVER TUBE BOLT MISSING.
